MathSciNet Relay Station
MathSciNet bibliographic data
MR1080648 (92b:11039) 11G40 (11G05 11N35)
Gouvêa, F.; Mazur, B. The square-free sieve and the rank of elliptic curves. J. Amer. Math. Soc. 4 (1991), no. 1, 1–23.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement